# SDR DALA2015042302910

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR AFT EDGE BEAM IS GOUGED AND DENTED BETWEEN DOOR STOPS, 2ND & 3RD FROM THE BOTTOM.  CUT OUT DAMAGED AREA AT C-1 DOOR AFT EDGE BEAM BETWEEN STOPS 2 AND 3 IAW SRM 52-30-02 AND 51-70-11 FIG 1, FAB ANGLE REPAIR FILLER AND INSTALLED IAW SRM 51-70-11, FIG 1 AND 51-40-02.  LP 1915459.
